# SDR FDEA200903211404

- Difficulty date: March 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397422122451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK COMPT, CORROSION AT BULK CARGO COMPT FLOORBEAM AT FR 65 ABOVE STRINGER 49 RT.  FLOORBEAM REPLACED AS PER SRM 51-72-10.
